# SDR 29GA33632031913

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 28,579 hours, 31,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: AIR835663AIR8306
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 4056 IAD/JST GEAR TRANSIT LIGHT ILLUMINATED IN CRUISE PROCEEDED TO JST, PUT GEAR DOWN  WITH NO RESULTS RAN QRH CB H-7 TRIPPED RESET, GEAR THEN CAME DOWN.  PERFORMED INSPECTION OF THE LANDING GEAR NO DEFECTS NOTED, PERFORMED GEAR SWING NO FAULT NOTED.
